# SDR A6WA200160048

- Difficulty date: October 7, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N179US
- Make and model: Bac 146200A
- Aircraft serial: E2041
- Engine: Lyc ALF502R5
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Worn
- Location: Lt Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR DAMAGE TO THE LOWER L/E OF THE LT FLAP IN THE RECESSED AREA BETWEEN RIBS 25 AND 31.  MAINTENANCE REPAIRED WEAR DAMAGE IAW BAE FAX BARA/AVR/6894/04-DC.
